heat type feeling in head - some days

hELLO, DOES ANYONE ELSE GET A FEELING OF HEAT IN THEIR HEAD? did explain to Haematologist in London. Also get goosbumps whatever the weather. I find that since being on Warfarin get this. I am on Warfarin, Statin, Hydroxy and many other drugs. wAS TOLD THAT AS I HAD A MINI TIA it effects the temperature guage in brain.

Take care

7 Replies

oldestnewest
  • Looking at what you were told logically it would have to mean that where the TIA hit in the brain effected the part that deals with temperature. My understanding is that temperature is more of a autonomic function which is controlled by the autonomic system - in other words all the things in or body we don't have to think about doing. I would wonder if a TIA would do that much lasting damage so I would perhaps speak to your Doctor about those symptoms as they could be being caused by something else - hormones, raynaulds, medications etc

    I get a feeling of heat in my back as if Im sitting on a heated car seat....... its really weird and unpleasant. :-(

    Have a chat with your GP about this. :-)

  • If you explained it to the hemotologist was that his explanation? A TIA responsible for the perception of temperature in the brain? Hmmm. Considering the many meds you are on I would not ignore this. I would bring it up to the neurologist, as it may be an indicator of something else. It may be normal for the amount of meds you are on. I find sometimes the side effects of medication are less tolerable than what they were prescribed for. Besides, if it bothers you it should be looked into. Can you call your friendly pharmacist or neurologist and ask about a drug interaction that may give that kind of feeling? I would mention it to the next health professional I had an appointment with.

    Smiles and hugs,

    Canary

  • Thank you - will do - its just the health professionals tell you one thing whatever their field, being St T I thought it must be, I am now going to research a little bit more.

  • I also have a similar feeling - I am not on warfarin etc only asprin and amytryptyline for fibro . and being investigated for TIAs . I would agree with all the above advice but also have begun to notice that my experience often seems to go along with my thoughts. Sometimes it can be quite subtle and sometimes something more 'exciting or stimulating' - usually something I am worrying about -but it can be things that make me feel a bit moved or even a happy feeling. I have accupuncture and my practitioner finds this very logical but cannot say if it is my medication or the aps - it never used to happen though.

    All part of the great enigma of this condition I suppose !

    Let us know if you get any further

    Take care

    Sanj

  • I sometimes get a weird feeling like my scalp is burnt & tight feeling.... Is that similar to you. ???? I am only on aspirin. I have never Questioned it .....

  • Hi, yes but the burning inside my head, and I get the strange feeling of tightness sometimes I have to press my head to relieve the tightness. Have told the Haem etc. I am on Warfarin, Hydroxychloroquine, Statin, BP tablet, Erthromycin, Furosemide, Vit D, Ursodeocholic Acid, etc Have found that since beiing on Warfarin, my symtoms worse. At the moment INR is up and down.

  • Hi well I said it to ST T and that is what they say. I have booked an appt with my GP so that she can refer me back to Neurologist locally, I was seeing one but was told being as I see so many medical professionals they would put me on a back to referral.

You may also like...